Yağız Efe Şabanoğlu Personal Efforts - bounswe/2021SpringGroup7 Wiki

Original URL: https://github.com/bounswe/2021SpringGroup7/wiki/Yağız-Efe-Şabanoğlu-Personal-Efforts

On this page, I write about the efforts I have made for our project.

Weeks

Week 12 (06.06.2021 - 13.06.2021)

Efforts

Task : Documented location API using Swagger in branch CB-23
Duration : 1.5 hours
Type : Documentation

Task : Writing meeting notes and uploading notes to wiki.
Duration : 20 minutes
Type : Documentation

Task: Writing my summary of works into Milestone Report 2.
Duration: 1 hr
Type of work: Documentation

Task : Adding my work and contribution on our API to Practice-App Deliverables Report
Duration : 1 hour
Type : Documentation

Task: Updating project plan in time between Milestone 1 and 2.
Duration: 1.5 hr
Type of work: Documentation

Issues Worked On

Week 11 (01.06.2021 - 06.06.2021)

Efforts

Task : For asking our questions about project, participating the weekly meeting with assistant.
Duration : 1 hour
Type : Meeting

Task : Gathering to share our ideas and share tasks about project in this week's team meeting
Duration : 1 hour
Type : Meeting

Task : Reseraching the concept of unit testing
Duration : 1.5 hour
Type : Researching

Task : Making updates to my unit test code in the light of my research
Duration : 1 hour
Type : Updating Implementation

Task : Making updates to my location API because of errors in unit test
Duration : 1 hour
Type : Updating Implementation

Research Links

Unit Test 1
Unit Test 2

Week 9-10 (18.05.2021 - 01.06.2021)

Efforts

Task : Determined and shared the work to be done for the application. Decided to use Flask, Docker, MongoDB and React.
Duration : 2.5 hrs
Type : Meeting

Task : Finished a tutorial on the API concept.
Duration : 3 hrs
Type : Research

Task : Implemented the 'Group7 or users add locations' functionality using POST request for our API.
Duration : 2.5 hrs
Type : Implementation

Task : Implemented Unit Tests for API functions 'Create Location'
Duration : 1.5 hrs
Type : Implementation/Testing

Task : The API's written by each member of the group were reviewed and recommendations were given. Then we merged the codes.
Duration : 2 hrs
Type : Meeting

Week 8 (11.05.2021 - 18.05.2021)

Spring Break

Week 7 (04.05.2021 - 11.05.2021)

Efforts

Task: Gathering to share our ideas and share tasks about milestone assignment in this week's team meeting
Duration: 1.5 hours
Type of work: Meeting

Task : Summarized all the works and tasks I did this semester in [Milesone Report 1](https://github.com/bounswe/2021SpringGroup7/blob/master/deliverables/M1-Group7.pdf)
Duration : 30 minutes
Type : Documentation

Task : I prepared the past part of the [Project Plan], which consists of the tasks we have done so far (https://github.com/bounswe/2021SpringGroup7/wiki/Project-Plan).
Duration : 3 hrs
Type : Planning

Task : Group members explained the tasks they did to each other and it was decided how to do the missing tasks.
Duration : 1.5 hours
Type : Meeting

Task : I updated the [Project Plan] with the next part of the project plan that my teammates determined and sent to me (https://github.com/bounswe/2021SpringGroup7/wiki/Project-Plan).
Duration : 1 hrs
Type : Planning

Researches

Week 5-6 (20.04.2021 - 04.05.2021)

Efforts

Task: Gathering to share our ideas and share tasks Meeting #7
Duration: 2 hr
Type of work: Meeting

Task: Researching the class and sequence diagram.
Duration: 2 hr
Type of work: Research

Task: Meeting with team members responsible for class diagram from the team to determine classes and task shares.
Duration: 2.5 hr
Type of work: Meeting

Task: Preparing some classes (Story, Search, Report and SignIn Controllers) and Later, distributing the functions in the controller classes and transferred them to the classes they are responsible for.
Duration: 2 hr
Type of work: Design

Task: Adding the transitions and links between classes.
Duration: 2 hr
Type of work: Meeting

Task: Meeting with team members responsible for sequence from the team to determine classes and task shares.
Duration: 2 hr
Type of work: Meeting

Task: Preparing 3 sequence diagrams : cases 8, 11 and 12
Duration: 3hr
Type of work: Design

Task: Adding some functions we think we need while creating sequence diagrams to the class diagram.
Duration: 1 hr
Type of work: Design

Task: Meeting with our assistant and exchange ideas on diagrams
Duration: 2 hr
Type of work: Meeting

Research Links

Week 4 (13.04.2021 - 20.04.2021)

Efforts
15.04.2021

Task: Weekly group meeting
Duration: 2 hrs
Type of work: Meeting

17.04.2021

Task: Review the admin scenario and suggest edits.
Duration: 1 hrs
Type of work: Documentation

18.04.2021

Task: Designing images for admin user mockups.(the reported accounts etc.) Duration: 3 hr
Type of work: Documentation

Task: Weekly review meeting
Duration: 2 hrs
Type of work: Meeting

19.04.2021

Task: Determining the appropriate locations for the scenario on the admin page and adding mockup images
Duration: 1 hr
Type of work: Documentation

Task: Writing personal efforts for week 4
Duration: 30 min
Type of work: Documentation

Research Links

Week 2 (30.03.2021 - 06.04.2021)

Efforts

02.04.2021

Task: We had a meeting on what we need to do this week and task sharing.
Duration: 1 hours
Type of work: Meeting

03.04.2021

Task: Understanding the project and planning research of related projects page
Duration: 1 hours
Type of work: Research

05.04.2021

Task: I reviewed the research of related project page prepared by my teammate, and made additions and arrangements.
Duration: 1 hours
Type of work: Documentation

05.04.2021

Task: Researching similar projects and adding informations and my comments to wiki page
Duration: 3 hours
Type of work: Research & Documentation

06.04.2021

Task: I explained what I did on the subjects I worked on, and we discussed these issues with my teammates.
Duration: 1 hours
Type of work: Meeting

Research Links

Week 1 (23.03.2021 - 30.03.2021)

Efforts

24.03.2021

Task: Weekly group meeting
Details: We met for the first time as member in the group and everyone introduced themselves, and we have planned on this week's missions.
Duration: 2 hours

25.03.2021

Task: Discovering GitHub repositories and looking for the repository about some topic I love.
Details: In order to understand the repository logic, I examined the repository of .net core, which is the language I am currently interested in. I got an idea of both the language and the repository structure.
Duration: 1 hours

References: https://github.com/dotnet/core
28.03.2021

Task: Weekly review meeting
Details: We held another short meeting to see our progress and discuss our mistakes.
Duration: 1 hr

Task: Creating and editing my personal wiki page
Type of work: I prepared a page describing myself in detail so that anyone who will examine the project can get to know me.
Duration: 40 min\

29.03.2021

Task: Writing personal effort for this week
Details: I wrote about the work I did on the project this week.
Duration: 30 minutes

Issues

I checked and turned off personal wiki pages and personal efforts pages, which are issues of common tasks that everyone should create for themselves.
Personal Wiki Pages
Personal Effort Pages